Volume 14, Number 3, July-September 2008
|Page(s)||517 - 539|
|Published online||07 February 2008|
Variational approach to shape derivatives
Department of Mathematics, North Carolina State University, Raleigh, North Carolina, USA; email@example.com
2 Institute for Mathematics and Scientific Computing, Karl-Franzens-University Graz, 8010 Graz, Austria; firstname.lastname@example.org; email@example.com
Revised: 19 December 2006
A general framework for calculating shape derivatives for optimization problems with partial differential equations as constraints is presented. The proposed technique allows to obtain the shape derivative of the cost without the necessity to involve the shape derivative of the state variable. In fact, the state variable is only required to be Lipschitz continuous with respect to the geometry perturbations. Applications to inverse interface problems, and shape optimization for elliptic systems and the Navier-Stokes equations are given.
Mathematics Subject Classification: 49Q10 / 90C31
Key words: Shape derivative
© EDP Sciences, SMAI, 2008
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.